# SDR ASAA2018123177616

- Difficulty date: December 27, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 11,313 hours, 3,671 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED AT CRUISE EXTINGUISHED AFTER PERFORMING CHECKLIST. GROUNDED - YES. AS PRECAUTION RECYCLED AIRCRAFT POWER, RAN WINDOW HEAT SYSTEM OPS CHECK REF B737-900 AMM 30-41-00 SYSTEM OP CHECKS GOOD NO DEFECTS NOTED GROUND VERIFICATION NORMAL.
